# SDR ENHA200320805

- Difficulty date: September 4, 2003
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N1276P
- Make and model: Cessna 208B
- Aircraft serial: 208B0852
- Aircraft time: 3,453 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 262228112
- Part serial: 898
- Condition: Damaged
- Location: Te Flap
- Part time: 997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP BELLCRANK P/N 2622281-12, S/N 898 TCSN 997.  INSPECTION FOUND MISSING WELDS AT MATING PORTIONS OF THE ASSEMBLY.  BELLCRANK COULD BE SUBJECT TO CATASTROPHIC FAILURE.  INSPECTION PROMPTED BY AL FSDO LETTER DATED 8/15/03.  SUBJECT BELLCRANK REPLACED WITH P/N 2622311-7 OF NEW DESIGN.
